Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 124129, 13 pages
http://dx.doi.org/10.1155/2010/124129
Research Article

The Numerical Convergence of the Landau-Lifshitz Equations and Its Simulation

1Department of Applied Mathematics, Beijing University of Technology, Beijing 100124, China
2South China Sea Marine Prediction Center (SCSMPC), State Oceanic Administration, China

Received 19 December 2009; Accepted 5 March 2010

Academic Editor: Manuel De la Sen

Copyright © 2010 Penghong Zhong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. D. Landau and E. M. Lifshitz, “On the theory of the dispersion of magnetic permeability in ferromagnetic bodies,” Physikalische Zeitschrift der Sowjetunion, vol. 8, pp. 153–169, 1935. View at Google Scholar
  2. K. Nakamura and T. Sasada, “Solitons and wave trains in ferromagnets,” Physics Letters A, vol. 48, no. 5, pp. 321–322, 1974. View at Google Scholar · View at Scopus
  3. M. Lakshmanan, T. W. Ruijgrok, and C. J. Thompson, “On the dynamics of a continuum spin system,” Physica A, vol. 84, no. 3, pp. 577–590, 1976. View at Publisher · View at Google Scholar · View at MathSciNet
  4. P.-L. Sulem, C. Sulem, and C. Bardos, “On the continuous limit for a system of classical spins,” Communications in Mathematical Physics, vol. 107, no. 3, pp. 431–454, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. Yang and B. Guo, “Some exact solutions to multidimensional Landau-Lifshitz equation with uprush external field and anisotropy field,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 9, pp. 3999–4006, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. Guo and G. Yang, “Some exact nontrivial global solutions with values in unit sphere for two-dimensional Landau-Lifshitz equations,” Journal of Mathematical Physics, vol. 42, no. 11, pp. 5223–5227, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. Yue, X.-J. Chen, and N.-N. Huang, “An inverse scattering transform for the Landau-Lifshitz equation for a spin chain with an easy plane,” Journal of Physics A, vol. 31, no. 10, pp. 2491–2501, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. N. Shi, J. C. He, H. Cao, C. F. Li, and N. N. Huang, “Hamiltonian formalism of the landau-lifschitz equation for a spin chain with an easy plane,” International Journal of Theoretical Physics, vol. 43, no. 9, pp. 1931–1939, 2004. View at Publisher · View at Google Scholar · View at Scopus
  9. P. Zhong, R. Yang, and G. Yang, “Exact periodic and blow up solutions for 2D Ginzburg-Landau equation,” Physics Letters A, vol. 373, no. 1, pp. 19–22, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J.-Q. Sun, Z.-Q. Ma, and M.-Z. Qin, “RKMK method of solving non-damping LL equations and ferromagnet chain equations,” Applied Mathematics and Computation, vol. 157, no. 2, pp. 407–424, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Slodička and L. Baňas, “A numerical scheme for Maxwell-Landau-Lifshitz-Gilbert system,” Applied Mathematics and Computation, vol. 158, no. 1, pp. 79–99, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. De la Sen and S. Alonso-Quesada, “A control theory point of view on Beverton-Holt equation in population dynamics and some of its generalizations,” Applied Mathematics and Computation, vol. 199, no. 2, pp. 464–481, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. He and F. Yang, “Existence of solutions to boundary value problems for the discrete generalized Emden-Fowler equation,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 407623, 14 pages, 2009. View at Publisher · View at Google Scholar
  14. C. Wang and S. Wang, “Oscillation of partial population model with diffusion and delay,” Applied Mathematics Letters, vol. 22, no. 12, pp. 1793–1797, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C.-Y. Wang, S. Wang, and X. P. Yan, “Global asymptotic stability of 3-species mutualism models with diffusion and delay effects,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 317298, 20 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. B. Guo and H. Huang, “Smooth solution of the generalized system of ferro-magnetic chain,” Discrete and Continuous Dynamical Systems, vol. 5, no. 4, pp. 729–740, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. B. N. Lu and S.-M. Fang, “Fourier spectral and pseudospectral methods for ferromagnetic chain equations,” Mathematica Numerica Sinica, vol. 19, no. 4, pp. 399–408, 1997, translated in Chinese Journal of Numerical Mathematics and Applications, vol. 20, no. 3, pp. 1–15, 1998. View at Google Scholar · View at MathSciNet
  18. Y. L. Zhou, Applications of Discrete Functional Analysis to the Finite Difference Method, International Academic Publishers, Beijing, China, 1991. View at MathSciNet
  19. M. Lakshmanan and M. Daniel, “Soliton damping and energy loss in the classical continuum Heisenberg spin chain,” Physical Review B, vol. 24, no. 11, pp. 6751–6754, 1981. View at Publisher · View at Google Scholar · View at Scopus